# SDR F3LA200300039

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL IN AFT CARGO COMPARTMENT BETWEEN STA 747 AND 767, ABOVE STR 25-R, BENT.  FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 51-46-02 AND 51-10-02.  FABRICATED REPLACEMENT INTERCOSTAL PER DRAWING 69-16500.  INSTALLED PER SRM 51-40-02 AND BOEING DRAWING 69-16500.
